# SDR R61A201604300331

- Difficulty date: April 30, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,163 hours, 16,658 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642004
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT HORIZONTAL STABILIZER, RIB 4 RIVETS BACK FROM FWD SPAR AT UPPER SKIN ATTACH POINT RIB 12 IS CRACKED MAINTENANCE R & R RT HORIZONTAL STABILIZER, RIB 4 RIVETS BACK FROM FWD SPAR AT UPPER SKIN ATTACH POINT RIB 12 IAW SRM 51-40-02, 51-41-02.  PN 170-62642-004, RIB 12.
